Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm not sure if it's the minocycline but i've been very dizzy lately. It says it's part of the side effects so i'm just wondering if this happens to anyone else? I was a little dizzy before I even started minocycline so i don't want to stop without being 100% sure that it's the cause. There's no withdrawl from it, is there?

Share this post


Link to post
Share on other sites

Ooooh!! Minocycline made me dizzy as hell, I had to get off of it, and ever since then I have sworn off oral antibiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×